# SDR IPXA0B63616

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Inoperative
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD HATCH WILL NOT OPEN IN THE UNLOCK POSITION.  ADJUSTED OVERHEAD LATCH HANDLE OPS CHK GOOD. REF AMM 52-21-01-4.
